Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects
Jan 23, 2006

Hi

I am on Viramune and aspen lamzid twice daily for 3 months now ,i have heartburn almost all tha time and an awful taste in my mouth is that normal?

Honey

Response from Dr. Young

Honey- Thanks for your post.

Aspen Lamzid (AZT/3TC, known as Combivir here) and Viramune is a very reasonable first-line treatment. The heartburn and sour taste in your mouth are both related to stomach acid-- it's not normal, though not uncommon, to have these symptoms.

Simple antacids may help, but I'd discuss the symptoms with your doctor.

Good luck, let us know what happens in the months to come. BY



Previous
CD4's and percentages
Next
waiting for single pill sustiva/truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement